# SDR TWAA9805402

- Difficulty date: April 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N651TW
- Make and model: Boeing 767205
- Aircraft serial: 23058
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582243
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - DURING MAINTENANCE CHECK OF THE AIRCRAFT, THE EGRESS LIGHTS WERE FOUND FLASHING FROM ROW 30 TO ROW 35 AFT RT SIDE OF CABIN.  REPLACED BATTERY PACK.  CHECK-C 3-27-98 LAX.  (X)
